# SDR FOTR2102212402

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 5 Slat Rt
- Part time: 60,908 hours, 24,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT T/E SKIN BY INBD HOOK IS GOUGED.  CLEANED AREA ON NR 5 SLAT IAW MM12-40-00, FOUND AREA OF GOUGE TO BE OUT OF LIMITS IAW SRM 57-50-1, FIG 2. FRABRICATED REPAIR PLATE FROM 7075-T6, .125 PO 90095-66, MEA 6.5 X 3.1885 IAW SRM 57-50-3, INSTALLED DOUBLER AND TAIL HOOK, IAW SRM 51-30-2.
